Which Grassmannians bound?

Sankaran, Parameswaran (1988) Which Grassmannians bound? Archiv der Mathematik, 50 (5). pp. 474-476. ISSN 0003-889X

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/t0112457q22v83...

Related URL: http://dx.doi.org/10.1007/BF01196511


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:57692
Deposited On:29 Aug 2011 08:22
Last Modified:29 Aug 2011 08:22

Repository Staff Only: item control page